Vyvanse and sudafed

Common Questions and Answers about Vyvanse and sudafed

vyvanse

Avatar n tn My house is so clean there is not one ounze of dog or cat hair and my car is clean also. I starting taking nasacort, sudafed and he gave me an inhaler. Nothing works. I have shortness of breath, I can't hardly breath. I am so depressed and tired I can hardly go to work . I am experiencing the same things as you.
Avatar n tn I was wondering where the best place for me would be to find a complete list of medicines I should stay away from with Long QT syndrome. I have a list but it is over 5 years old, and I am in need of a new one! Thank You!
Avatar m tn Hello, These rashes that come and go are due to hives and they appear and disappear in response to viral infections and medications. Oral antihistamine, such as Benadryl can be used. You should take a comfortably cool bath and covering the affected area with bandages and dressings can help protect the skin and prevent scratching. You should choose mild soaps without dyes or perfumes and use a mild, unscented laundry detergent when washing clothes, towels and bedding.
Avatar m tn in fact the sinus (tylenol severe decongestant one day and sudafed SE on the others.) did absolutely nothing for the headache or the vertigo, but when i took the vyvance it went away. for what its worth, just some more data. Lots of variables, so i dont know how helpful, maybe these drugs interact with each other some. any way, i feel for all the folks who deal with vertigo. mine comes and goes and hasnt been as bad as that one time ( about a week ago) but still following yp with ENT soon.
Avatar n tn i was never prescribed to them, they just kinda found their way into my life and before i knew it i was hooked. now i never actually took them for any reason other than the high (i usually crushed and snorted them). i am on day 8 after quitting cold turkey and as all of you already know the first 3-4 days were the physically the worst. i feel a lot better now except the psychological stuff i have to deal with. i feel severly depressed at times and i suffer strong cravings.
Avatar n tn Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...